# SDR WRLA20100605360

- Difficulty date: June 5, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N278WA
- Make and model: Doug MD-11
- Aircraft serial: 48746
- Aircraft time: 49,283 hours, 5,389 cycles
- Engine: Pwa PW4462
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: AEA05262
- Condition: Cracked
- Location: Ctr Lg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - FOUND CENTER LANDING GEAR WHEEL WELL RT WALL FWD LOWER CORNER DOUBLER AEA0526-2 CRACKED, NRC U05001 ISSUED.
